# SDR AALA20040325

- Difficulty date: March 8, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD  EMERGENCY LIGHTS ABOVE ROW 9 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS ABOVE ROW 9.  SYSTEM GROUND CHECKED NORMAL OPERATION.
